# SDR AALA201712049013

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 52,246 hours, 29,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE COVER 2L WOULD NOT STAY ON. RESECURED SLIDE COVER AT 2L AND PERFORMED SUCCESSFUL OPERATIONS CHECK.
